American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 179 found      Go to page: 1 2 3 4 5 > >>

[31] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[32] José María Martell, Dorina Mitrea, Irina Mitrea and Marius Mitrea. The higher order regularity Dirichlet problem for elliptic systems in the upper-half space. Contemporary Mathematics 612 (2014) 123-141.
Book volume table of contents   
View Article: PDF

[33] Hongjie Dong and Dong Li. On a one-dimensional $\alpha$-patch model with nonlocal drift and fractional dissipation. Trans. Amer. Math. Soc. 366 (2014) 2041-2061.
Abstract, references, and article information   
View Article: PDF

[34] Kentaro Hirata. Removable singularities of semilinear parabolic equations. Proc. Amer. Math. Soc. 142 (2014) 157-171.
Abstract, references, and article information   
View Article: PDF

[35] Adán J. Corcho, Filipe Oliveira and Jorge Drumond Silva. Local and global well-posedness for the critical Schr\"odinger-Debye system. Proc. Amer. Math. Soc. 141 (2013) 3485-3499.
Abstract, references, and article information   
View Article: PDF

[36] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[37] Igor Kukavica, Anna L. Mazzucato and Amjad Tuffaha. Sharp trace regularity for an anisotropic elasticity system. Proc. Amer. Math. Soc. 141 (2013) 2673-2682.
Abstract, references, and article information   
View Article: PDF

[38] Nabi Chegini, Stephan Dahlke, Ulrich Friedrich and Rob Stevenson. Piecewise tensor product wavelet bases by extensions and approximation rates. Math. Comp. 82 (2013) 2157-2190.
Abstract, references, and article information   
View Article: PDF

[39] Daniele Cassani, Bernhard Ruf and Cristina Tarsi. A Moser type inequality in Zygmund spaces without boundary conditions. Contemporary Mathematics 595 (2013) 121-133.
Book volume table of contents   
View Article: PDF

[40] Matteo Bonforte, Gabriele Grillo and Juan Luis Vazquezo. Quantitative bounds for subcritical semilinear elliptic equations. Contemporary Mathematics 595 (2013) 63-89.
Book volume table of contents   
View Article: PDF

[41] Simona Fornaro, Maria Sosio and Vincenzo Vespri. Energy Estimates and Integral Harnack inequality for some doubly nonlinear singular parabolic equations. Contemporary Mathematics 594 (2013) 179-199.
Book volume table of contents   
View Article: PDF

[42] Ben Sharp and Peter Topping. Decay estimates for Rivi\`ere's equation, with applications to regularity and compactness. Trans. Amer. Math. Soc. 365 (2013) 2317-2339.
Abstract, references, and article information
View Article: PDF

[43] Hongjie Dong, N. V. Krylov and Xu Li. On fully nonlinear elliptic and parabolic equations with VMO coefficients in domains. St. Petersburg Math. J. 24 (2013) 39-69.
Abstract, references, and article information   
View Article: PDF

[44] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[45] Dung Le. Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy. Trans. Amer. Math. Soc. 365 (2013) 2723-2753.
Abstract, references, and article information   
View Article: PDF

[46] The thin obstacle problem. Graduate Studies in Mathematics 136 (2012) 167-200.
Book volume table of contents
View Article: PDF

[47] Regularity of the free boundary: uniform results. Graduate Studies in Mathematics 136 (2012) 115-132.
Book volume table of contents
View Article: PDF

[48] Optimal regularity of solutions. Graduate Studies in Mathematics 136 (2012) 29-55.
Book volume table of contents
View Article: PDF

[49] Introduction. Graduate Studies in Mathematics 136 (2012) 1-5.
Book volume table of contents
View Article: PDF

[50] Model problems. Graduate Studies in Mathematics 136 (2012) 7-27.
Book volume table of contents
View Article: PDF

[51] Arshak Petrosyan, Henrik Shahgholian and Nina Uraltseva. Regularity of Free Boundaries in Obstacle-Type Problems. Graduate Studies in Mathematics 136 (2012) MR MR2962060.
Book volume table of contents

[52] Regularity of the free boundary: first results. Graduate Studies in Mathematics 136 (2012) 81-98.
Book volume table of contents
View Article: PDF

[53] Touch with the fixed boundary. Graduate Studies in Mathematics 136 (2012) 153-166.
Book volume table of contents
View Article: PDF

[54] Preliminary analysis of the free boundary. Graduate Studies in Mathematics 136 (2012) 57-80.
Book volume table of contents
View Article: PDF

[55] Global solutions. Graduate Studies in Mathematics 136 (2012) 99-114.
Book volume table of contents
View Article: PDF

[56] The singular set. Graduate Studies in Mathematics 136 (2012) 133-151.
Book volume table of contents
View Article: PDF

[57] Jay Kovats. The minmax principle and $W^{2,p}$ regularity for solutions of the simplest Isaacs equations. Proc. Amer. Math. Soc. 140 (2012) 2803-2815.
Abstract, references, and article information   
View Article: PDF

[58] Giovanna Citti and Fausto Ferrari. A sharp regularity result of solutions of a transmission problem. Proc. Amer. Math. Soc. 140 (2012) 615-620. MR 2846330.
Abstract, references, and article information   
View Article: PDF

[59] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF

[60] Luis Caffarelli, Chi Hin Chan and Alexis Vasseur. Regularity theory for parabolic nonlinear integral operators. J. Amer. Math. Soc. 24 (2011) 849-869. MR 2784330.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 179 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia